Study on p*gp-Locally Closed Sets in Topological Spaces

Jeyachitra, M. (2023) Study on p*gp-Locally Closed Sets in Topological Spaces. In: Research Highlights in Mathematics and Computer Science Vol. 9. B P International, pp. 92-102. ISBN 978-81-19217-00-7

Full text not available from this repository.

Abstract

P*gp-locally closed sets are a new class of sets that we take into consideration in this article. We discover some of their characteristics as well as how they relate to various other classes of topological spaces. We also discovered P* GPLC continuous and P* GPLC irresolute functions. Also, a number of examples are given to demonstrate the behavior of these new classes of sets.

Item Type: Book Section
Subjects: Apsci Archives > Computer Science
Depositing User: Unnamed user with email support@apsciarchives.com
Date Deposited: 04 Oct 2023 05:19
Last Modified: 04 Oct 2023 05:19
URI: http://eprints.go2submission.com/id/eprint/1790

Actions (login required)

View Item
View Item